# SDR AALA201811239024

- Difficulty date: November 21, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 27,741 hours, 11,088 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT BENEATH FORWARD FLIGHT ATTENDANT JUMPSEAT WAS INOPERATIVE.  REPLACED THE FLASHLIGHT IAW MM 25-64-00.
